Remarks on BioHash and its mathematical foundation

TEOH, A and JIN, B and CONNIE, T and NGO, D and LING, C (2006) Remarks on BioHash and its mathematical foundation. Information Processing Letters, 100 (4). pp. 145-150. ISSN 00200190

[img] Text (Remarks on BioHash and its mathematical foundation)
1283.pdf
Restricted to Repository staff only

Download (0B)
Official URL: http://dx.doi.org/10.1016/j.ipl.2006.06.010

Abstract

Remarks on BioHash and its mathematical foundation

Item Type: Article
Subjects: T Technology > T Technology (General)
Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 18 Oct 2011 00:10
Last Modified: 04 Mar 2014 07:11
URI: http://shdl.mmu.edu.my/id/eprint/3261

Actions (login required)

View Item View Item